On the dependence of the growth exponent on the length of the defining relation
Matematičeskie zametki, Tome 65 (1999) no. 4, pp. 612-618
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1999_65_4_a13,
author = {A. G. Shukhov},
title = {On the dependence of the growth exponent on the length of the defining relation},
journal = {Matemati\v{c}eskie zametki},
pages = {612--618},
year = {1999},
volume = {65},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1999_65_4_a13/}
}
A. G. Shukhov. On the dependence of the growth exponent on the length of the defining relation. Matematičeskie zametki, Tome 65 (1999) no. 4, pp. 612-618. http://geodesic.mathdoc.fr/item/MZM_1999_65_4_a13/
[1] Grigorchuk R. I., de la Harpe P., “On problems related to growth, entropy and spectrum in group theory”, J. Dynam. Control Systems, 3:1 (1997), 51–89 | DOI | MR | Zbl
[2] Gis E., delya Arp P., Giperbolicheskie gruppy po Mikhailu Gromovu, Mir, M., 1992
[3] Lindon R., Shupp P., Kombinatornaya teoriya grupp, Mir, M., 1980
[4] Grigorchuk R. I., “Funktsii rosta, perepisyvayuschie sistemy i eilerova kharakteristika”, Matem. zametki, 58:5 (1995), 653–668 | MR | Zbl
[5] Collins D. J., Edjvet M., Gill C. P., “Growth series for the group $\langle x,y\mid x^{-1}yx=y^l\rangle$”, Arch. Math. (Basel), 62 (1997), 1–11